# SDR ASMF200709001

- Difficulty date: September 2, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 11,717 hours, 6,296 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DETECTED EXPOSED AND DEFORMED COMPOSITE MATERIAL IN RUDDER TRAILING EDGE OF 1.5 INCH OF LENGTH AND .6250 INCH DEEP AT STATION 235 AND BURNED SURFACE IN RUDDER TRAILING EDGE OF 2 INCH LENGTH AND .6250 INCH DEEP AT STATION 240;  ALL OF THIS DUE TO LIGHTNING STRIKE. THE DETAILS OF THE REPAIR WILL BE SUBMITTED AS SOON AS THEY WILL BE CONCLUDED.
